American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(09.0X) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 61 found      Go to page: 1 2 3

[1] Adil Yaqub. On the identities of certain algebras . Proc. Amer. Math. Soc. 8 (1957) 522-524. MR 0090567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ky Fan and A. J. Hoffman. Some metric inequalities in the space of matrices . Proc. Amer. Math. Soc. 6 (1955) 111-116. MR 0067841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Helmut Wielandt. An extremum property of sums of eigenvalues . Proc. Amer. Math. Soc. 6 (1955) 106-110. MR 0067842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. D. Marcus. A remark on a norm inequality for square matrices . Proc. Amer. Math. Soc. 6 (1955) 117-119. MR 0066331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gerald Berman. A three parameter family of partially balanced incomplete block designs with two associate classes . Proc. Amer. Math. Soc. 6 (1955) 490-493. MR 0068504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] L. S. Goddard. On the characteristic function of a matrix product . Proc. Amer. Math. Soc. 6 (1955) 296-298. MR 0067836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] W. V. Parker. A note on a theorem of Roth . Proc. Amer. Math. Soc. 6 (1955) 299-300. MR 0067835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. R. Isbell. Birkhoff's problem $111$ . Proc. Amer. Math. Soc. 6 (1955) 217-218. MR 0068507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. H. Bruck. Difference sets in a finite group . Trans. Amer. Math. Soc. 78 (1955) 464-481. MR 0069791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hans Schneider. Regions of exclusion for the latent roots of a matrix . Proc. Amer. Math. Soc. 5 (1954) 320-322. MR 0060459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] William E. Roth. On the characteristic polynomial of the product of two matrices . Proc. Amer. Math. Soc. 5 (1954) 1-3. MR 0060460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Alfred Horn. On the eigenvalues of a matrix with prescribed singular values . Proc. Amer. Math. Soc. 5 (1954) 4-7. MR 0061573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Willard H. Clatworthy. A geometrical configuration which is a partially balanced incomplete block design . Proc. Amer. Math. Soc. 5 (1954) 47-55. MR 0059227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. Sherman. A correction to ``On a conjecture concerning doubly stochastic matrices.'' . Proc. Amer. Math. Soc. 5 (1954) 998-999. MR 0064728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] S. N. Roy. A useful theorem in matrix theory . Proc. Amer. Math. Soc. 5 (1954) 635-638. MR 0062710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kulendra N. Majumdar. On combinatorial arrangements . Proc. Amer. Math. Soc. 5 (1954) 662-664. MR 0063332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. L. Brenner. A bound for a determinant with dominant main diagonal . Proc. Amer. Math. Soc. 5 (1954) 631-634. MR 0063341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Leo Katz and James H. Powell. The number of locally restricted directed graphs . Proc. Amer. Math. Soc. 5 (1954) 621-626. MR 0062697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Irving Reiner. Symplectic modular complements . Trans. Amer. Math. Soc. 77 (1954) 498-505. MR 0067076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Gene W. Medlin. On bounds for the greatest characteristic root of a matrix with positive elements . Proc. Amer. Math. Soc. 4 (1953) 769-771. MR 0056564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] James R. Jackson. A partial ordering defined by certain matrices . Proc. Amer. Math. Soc. 4 (1953) 429-430. MR 0056563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Robert L. Davis. The number of structures of finite relations . Proc. Amer. Math. Soc. 4 (1953) 486-495. MR 0055294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] L. Carlitz. Note on some formulas of Rodeja F . Proc. Amer. Math. Soc. 4 (1953) 528-529. MR 0055966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] L. Carlitz. Permutations in a finite field . Proc. Amer. Math. Soc. 4 (1953) 538. MR 0055965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. A. Albert. Rational normal matrices satisfying the incidence equation . Proc. Amer. Math. Soc. 4 (1953) 554-559. MR 0056570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Y. K. Wong. An inequality for Minkowski matrices . Proc. Amer. Math. Soc. 4 (1953) 137-141. MR 0055301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] N. A. Wiegmann. A note on pairs of normal matrices with property $L$ . Proc. Amer. Math. Soc. 4 (1953) 35-36. MR 0053061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Eliot Chamberlin and James Wolfe. Multiplicative homomorphisms of matrices . Proc. Amer. Math. Soc. 4 (1953) 37-42. MR 0052382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] R. Bott and R. J. Duffin. On the algebra of networks . Trans. Amer. Math. Soc. 74 (1953) 99-109. MR 0056573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] S. Sherman. On a conjecture concerning doubly stochastic matrices . Proc. Amer. Math. Soc. 3 (1952) 511-513. MR 0050550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 61 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia